# SDR CHQA20140518151

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 32,476 hours, 27,533 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,071 hours, 19,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 14423
- Condition: Discharged
- Location: Cabin
- Part time: 32,595 hours, 25,960 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERHEAD MAIN ENTRY DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 1 EMERGENCY LIGHT BATTERY & ALL OPERATIONAL CHECKED GOOD.
